Alert archive / Tennessee / River Flood Advisories in 2013
River Flood Advisory 13, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Jan 15, 2013, 2:05 AM CST for Montgomery County, Robertson County, Tennessee. It took effect at Jan 15, 2013, 5:46 AM CST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jan 15, 2013, 2:05 AM CST (08:05 UTC)
- In effect from
- Jan 15, 2013, 5:46 AM CST
- Expired
- Jan 15, 2013, 9:02 AM CST
- In force
- 3 hr
- Issued by
- NWS Nashville, TN
Counties Montgomery County, TN, Robertson County, TN
The river
Written for the forecast point Red River near Port Royal (PORT1).
- Action stage
- 25 ft
- Minor stage
- 30 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
514 WGUS84 KOHX 150805 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 205 AM CST TUE JAN 15 2013 ...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR THE FOLLOWING RIVERS IN MIDDLE TENNESSEE... RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES . THE RIVER HAS FALLEN BELOW FLOOD STAGE...AND THE FLOOD WARNING HAS BEEN DOWNGRADED TO A FLOOD ADVISORY. A GRADUAL FALL IS EXPECTED TO CONTINUE. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-147-152005- /O.NEW.KOHX.FL.Y.0013.130115T1146Z-130116T2002Z/ /PORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 205 AM CST TUE JAN 15 2013 THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A * FLOOD ADVISORY FOR THE RED RIVER AT PORT ROYAL * AT 1 AM TUESDAY THE STAGE WAS 28.1 FEET. * FLOOD STAGE IS 30.0 FEET. * AT 30.0 FEET...LOW LYING AGRICULTURAL AREAS ALONG THE RED RIVER FROM THE KENTUCKY STATE LINE TO ADAMS...PAST PORT ROYAL STATE PARK...AND ON THE SULPHER FORK FROM NEAR SPRINGFIELD TO NEAR CEDAR HILL...TO PORT ROYAL STATE PARK BEGIN TO FLOOD. * AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS COMPLETELY INUNDATED. * AT 11.0 FEET...WATER BEGINS TO INUNDATE THE PUBLIC ACCESS PARKING LOT AND PICNIC AREA AT PORT ROYAL STATE PARK. $$
1 follow-up statement
480 WGUS84 KOHX 151502 FLSOHX FLOOD ADVISORY NATIONAL WEATHER SERVICE NASHVILLE TN 902 AM CST TUE JAN 15 2013 ...THE FLOOD ADVISORY IS CANCELLED FOR THE RED RIVER... RED RIVER AT PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES . THE RED RIVER AT PORT ROYAL HAS FALLEN BELOW ACTION STATE, THEREFORE THE ADVISORY HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION FROM THE NATIONAL WEATHER SERVICE. && TNC125-147-151532- /O.CAN.KOHX.FL.Y.0013.000000T0000Z-130115T1502Z/ /PORT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 902 AM CST TUE JAN 15 2013 THE FLOOD ADVISORY IS CANCELLED FOR THE RED RIVER AT PORT ROYAL * AT 08AM TUESDAY THE STAGE WAS 22.6 FEET. * FLOOD STAGE IS 30.0 FEET. * AT 17.0 FEET...THE PUBLIC ACCESS PARKING LOT AT PORT ROYAL STATE PARK IS COMPLETELY INUNDATED. * AT 11.0 FEET...WATER BEGINS TO INUNDATE THE PUBLIC ACCESS PARKING LOT AND PICNIC AREA AT PORT ROYAL STATE PARK. $$
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Jan 14, 11:54 PM CST, 2 hours 11 minutes earlier.
Area forecast discussion, Jan 14, 11:54 PM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1154 PM CST MON JAN 14 2013 .UPDATE...FOR 06Z TAFS. && .AVIATION... PCPN WILL REMAIN IN THE PICTURE OVER THE FORECAST PERIOD. PCPN WILL BE A MIX OF R-/ZR-. CEILINGS/VSBYS WILL BE LARGELY MVFR/IFR...ESPECIALLY CSV WHERE IFR CONDITIONS WILL RULE. BRIEF PERIODS OF VFR CONDITIONS WILL ALSO OCCUR HOWEVER CKV/BNA. PCPN WILL GRADUALLY INCREASE FROM THE SOUTH OVERNIGHT AND ESPECIALLY TUESDAY/TUESDAY EVENING. && .OHX WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 8 AM CST TUESDAY FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. && 07
Hazardous weather outlook, Jan 14, 4:40 PM CST, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 440 PM CST MON JAN 14 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-152245- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 440 PM CST MON JAN 14 2013 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM CST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT A LIGHT WINTRY MIX OF LIGHT FREEZING RAIN...SLEET AND A COLD RAIN WILL OCCUR FOR PORTIONS OF THE MID STATE FROM NOW THROUGH LATE TONIGHT. SLICK ROADS WILL BE POSSIBLE ON ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES MAINLY THIS EVENING...WITH LITTLE ICE ACCUMULATIONS ON TREES OR CARS AND OTHER SIMILAR ELEVATED SURFACES. MINOR RIVER FLOODING WILL ALSO CONTINUE ACROSS THE MID STATE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER WINTRY MIX WILL BE POSSIBLE TUESDAY AND TUESDAY NIGHT... MAINLY NORTHWEST OF A LINE FROM CENTERVILLE TO SPRINGFIELD. FURTHER EAST AND SOUTHEAST...MAINLY A COLD RAIN IS EXPECTED. THE WINTRY MIX EXPECTED OVER THE NORTHWEST PORTION OF THE MID STATE WILL LIKELY INCLUDE AN ICE AND SLEET MIX. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY ICE OR SLEET ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN NASHVILLE...AS WELL AS ANY RAINFALL TOTALS. AL
In the hours before
Special weather statement, Jan 14, 11:24 PM CST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 1124 PM CST MON JAN 14 2013 TNZ010-011-031>034-063>066-077>080-151400- CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- CUMBERLAND-COFFEE-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY...SMITHVILLE... SPARTA...CROSSVILLE...TULLAHOMA...MANCHESTER...MCMINNVILLE... ALTAMONT...SPENCER 1124 PM CST MON JAN 14 2013 ...HEAVY RAINFALL POSSIBLE TUESDAY AND TUESDAY NIGHT OVER EASTERN AND SOUTHERN PARTS OF MIDDLE TENNESSEE... A NEARLY STATIONARY FRONTAL BOUNDARY FROM THE FLORIDA PANHANDLE TO THE MID ATLANTIC COAST...COMBINED WITH UPPER LEVEL LOW PRESSURE... WILL CAUSE SIGNIFICANT RAIN ACROSS EASTERN AND SOUTHERN PARTS MIDDLE TENNESSEE. SOME LIGHT RAIN AND FREEZING RAIN WILL OCCUR IN THOSE AREAS OVERNIGHT TONIGHT. HOWEVER...HEAVIER RAIN SHOULD DEVELOP ON TUESDAY AND CONTINUE INTO TUESDAY NIGHT. ANOTHER ONE TO TWO INCHES OF RAIN COULD FALL OVER EASTERN AND SOUTHERN MIDDLE TENNESSEE BY LATE TUESDAY NIGHT. THIS MUCH RAIN COULD LEAD TO RISES ON RIVERS AND CREEKS AND MINOR FLOODING CONCERNS. STAY TUNED TO WEATHER.GOV/NASHVILLE FOR FURTHER UPDATES. 49
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 15, 4:05 AM CST | Winter Weather Advisory | OHX | Benton, Dickson, Houston, Humphreys, Montgomery, Stewart | 26 hr |
| Jan 15, 8:01 AM CST | River Flood Advisory | OHX | Perry | 3 days |
| Jan 15, 10:05 AM CST | Ice Storm Warning | OHX | Benton, Cheatham, Davidson, Dickson, Hickman, Houston and 8 more | 20 hr |
| Jan 15, 12:03 PM CST | River Flood Advisory | OHX | Decatur, Hardin, Perry, Wayne | 14 days |
Nearby
River Flood Advisories in Tennessee, 2013Every river flood advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.